American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 78 found      Go to page: 1 2 3

[31] Dragomir Z. DJ Okovic and Kaming Zhao. Derivations, isomorphisms, and second cohomology of generalized Witt algebras. Trans. Amer. Math. Soc. 350 (1998) 643-664. MR 1390977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Jiang Cuipo and Meng Daoji. The classification of complete Lie algebras with commutative nilpotent radical. Proc. Amer. Math. Soc. 126 (1998) 15-23. MR 1401732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Victor Kac. Vertex algebras for beginners. University Lecture Series 10 (1996) MR MR1417941.
Book volume table of contents   

[35] Victor Kac. Examples of vertex algebras and their applications. University Lecture Series 10 (1996) 133-192.
Book volume table of contents   
View Article: PDF

[36] Victor Kac. Wightman axioms and vertex algebras. University Lecture Series 10 (1996) 5-16.
Book volume table of contents   
View Article: PDF

[37] Victor Kac. Preface. University Lecture Series 10 (1996) 1-2.
Book volume table of contents   
View Article: PDF

[38] Victor Kac. Preface to the second edition. University Lecture Series 10 (1996) 3-4.
Book volume table of contents   
View Article: PDF

[39] Victor Kac. Local fields. University Lecture Series 10 (1996) 81-102.
Book volume table of contents   
View Article: PDF

[40] Victor Kac. Calculus of formal distributions. University Lecture Series 10 (1996) 17-79.
Book volume table of contents   
View Article: PDF

[41] Victor Kac. Structure theory of vertex algebras. University Lecture Series 10 (1996) 103-132.
Book volume table of contents   
View Article: PDF

[42] Stefano Capparelli. A Construction of the Level 3 Modules for the Affine Lie Algebra $A_2^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type Amer. Math. Soc. 348 (1996), pp. 481-501.. Trans. Amer. Math. Soc. 348 (1996) 481-501. MR 1333389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Yongchang Zhu. Modular invariance of characters of vertex operator algebras. J. Amer. Math. Soc. 9 (1996) 237-302. MR 1317233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yun Gao. Central extensions of nonsymmetrizable Kac-Moody algebras over commutative algebras . Proc. Amer. Math. Soc. 121 (1994) 67-76. MR 1185261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. Leslie. Some integrable subalgebras of the Lie algebras of infinite-dimensional Lie groups . Trans. Amer. Math. Soc. 333 (1992) 423-443. MR 1059710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Randolph J. Schilling. Neumann systems for the algebraic AKNS problem. Memoirs of the AMS 97 (1992) MR 1124112.
Book volume table of contents   

[47] Kentaro Mikami. Symplectic double groupoids over Poisson $(ax+b)$-groups . Trans. Amer. Math. Soc. 324 (1991) 447-463. MR 1025757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Haruo Tsukada. String path integral realization of vertex operator algebras. Memoirs of the AMS 91 (1991) MR 1052556.
Book volume table of contents   

[49] David Wigner. An identity in the free Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 639-640. MR 969322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Kentaro Mikami. Reduction of local Lie algebra structures . Proc. Amer. Math. Soc. 105 (1989) 686-691. MR 953011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Ezra Getzler. Cyclic homology and the Be\u\i linson-Manin-Schechtman central extension . Proc. Amer. Math. Soc. 104 (1988) 729-734. MR 936774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] B. L. Feigin and A. Fialowski. Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients. Bull. Amer. Math. Soc. 17 (1987) 333-337. MR 903746.
Abstract, references, and article information   
View Article: PDF

[54] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information   
View Article: PDF

[55] J. Leslie. On the Lie subgroups of infinite dimensional Lie groups. Bull. Amer. Math. Soc. 16 (1987) 105-108. MR 866025.
Abstract, references, and article information   
View Article: PDF

[56] Melih Boral. On ideals of free and free nilpotent Lie algebras . Proc. Amer. Math. Soc. 94 (1985) 23-28. MR 781048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Jack F. Conn. On the structure of real transitive Lie algebras . Trans. Amer. Math. Soc. 286 (1984) 1-71. MR 756031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Alvany Rocha-Caridi and Nolan R. Wallach. Highest weight modules over graded Lie algebras: resolutions, filtrations and character formulas . Trans. Amer. Math. Soc. 277 (1983) 133-162. MR 690045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ofer Gabber and Victor G. Kac. On defining relations of certain infinite-dimensional Lie algebras. Bull. Amer. Math. Soc. 5 (1981) 185-189. MR 621889.
Abstract, references, and article information   
View Article: PDF

[60] Toru Tsujishita. Continuous cohomology of the Lie algebra of vector fields. Memoirs of the AMS 34 (1981) MR 634471.
Book volume table of contents   


Results: 31 to 60 of 78 found      Go to page: 1 2 3